MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S
Model Number 01.29.201
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-may-2025: lot 146022: (b)(4) items manufactured and released on 15-12-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold (1 as 1460222a 2 as 146022b) with no similar reported event during the period of review.Additional device involved batch review performed on 12-may-2025: versafitcup 01.26.56mb versafitcup metalback dm ø56 mm (k083116) lot 146518: (b)(4) items manufactured and released on 08-01-2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold (1 as 146518a) with no similar reported event during the period of review.Versafitcup dm 01.26.2856mhc double mobility hc liner ø28/dmh (k092265) lot 147167: (b)(4) items manufactured and released on 03-12-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 10 years and 3 months from primary, the patient came in reporting pain.The surgeon revised the dm cup/liner to a competitor cup/liner and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22084240
Report Number3005180920-2025-00490
Device Sequence Number15420375
Product Code LZO
UDI-Device Identifier07630030809125
UDI-Public07630030809125
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number01.29.201
Device Lot Number146022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown